Nihonkai Mathematical Journal

Jacobi Operators On A Semi-Invariant Submanifold Of Codimension 3 In A Complex Projective Space

U-HANG KI and HYUNJUNG SONG

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 14, Number 1 (2003), 1-16.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779697

Mathematical Reviews number (MathSciNet)
MR1986980

Zentralblatt MATH identifier
1078.53049

Citation

KI, U-HANG; SONG, HYUNJUNG. Jacobi Operators On A Semi-Invariant Submanifold Of Codimension 3 In A Complex Projective Space. Nihonkai Math. J. 14 (2003), no. 1, 1--16. https://projecteuclid.org/euclid.nihmj/1273779697


Export citation